A member asked:

I am having mid cycle bleeding similar to a period. very heavy. my last period ended only 1 week ago.. i have been taking micronor (norethindrone) for 1 1/2 months?

A doctor has provided 1 answer
Dr. Cynthia Palabrica answered

Specializes in Obstetrics and Gynecology

Micronor (norethindrone): As with all progesterone only contraceptives, abnormal bleeding is a side effect. This could mean no bleeding at all or bleeding every day, or anything in between. Keep a calendar of episodes of bleeding. It usually takes 3-6months before you will settle into whatever pattern you will end up having on the Micronor (norethindrone).

Answered 3/22/2015

3.3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question